[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 6, Issue 2 (2-2020) ::
JNSEE 2020, 6(2): 74-90 Back to browse issues page
A Linear Matrix Inequality Approach to Design Robust Model Predictive Control for Nonlinear Uncertain Systems Subject to Control Input Constraint
Valiollah Ghaffari
Department of Electrical Engineering, Persian Gulf University, Bushehr , vghaffari@pgu.ac.ir
Abstract:   (3562 Views)
In this paper, a robust model predictive control (MPC) algorithm is designed for nonlinear uncertain systems in presence of the control input constraint. To achieve this goal, first, the additive and polytopic uncertainties are formulated in the nonlinear uncertain system. Then, the control policy is chosen as a state feedback control law in order to minimize a given cost function at each known sample-time. Finally, the robust MPC problem is transformed into another optimization problem subject to some linear matrix inequality (LMI) constraints. The controller gains are determined via the online solution of the proposed minimization problem in real-time. The suggested method is simulated for a second order nonlinear uncertain system. The closed-loop performance is compared to other control techniques. The simulation results show the effectiveness of the proposed algorithm compared to some existing control methods.
 
Keywords: Robust model predictive control (RMPC), linear matrix inequality (LMI), uncertain systems, nonlinear systems and constrained control input.
Full-Text [PDF 731 kb]   (432 Downloads)    
Type of Study: Research | Subject: LMI based Control Design
Received: 2019/07/29 | Accepted: 2020/03/23 | Published: 2020/09/6
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghaffari V. A Linear Matrix Inequality Approach to Design Robust Model Predictive Control for Nonlinear Uncertain Systems Subject to Control Input Constraint. JNSEE. 2020; 6 (2) :74-90
URL: http://jnsee.sut.ac.ir/jnsee/article-1-282-en.html


Volume 6, Issue 2 (2-2020) Back to browse issues page
سامانه های غیرخطی در مهندسی برق Journal of Nonlinear Systems in Electrical Engineering
نشریه سامانه‌های غیرخطی در مهندسی برق در خصوص اصول اخلاقی انتشار مقاله، از توصیه‌های «کمیته بین‌المللی اخلاق نشر» موسوم به COPE و «منشور و موازین اخلاق پژوهش» مصوب معاونت پژوهش و فناوری وزارت علوم، تحقیقات و فناوری تبعیت می‌کند.
Persian site map - English site map - Created in 0.14 seconds with 30 queries by YEKTAWEB 4331